Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error estimates arising from certain pseudorandom sequences in a quasirandom search method

Author: Ricardo A. Mitchell
Journal: Math. Comp. 55 (1990), 289-297
MSC: Primary 65C10; Secondary 11K45
MathSciNet review: 1023765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we apply number-theoretic results to estimate the dispersion, a measure of denseness for sequences in a bounded set, of the Halton and Hammersley sequences in the hypercube ${I^s} = {[0,1]^s}$. It is seen that they attain the minimal order of magnitude for the dispersion.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45

Retrieve articles in all journals with MSC: 65C10, 11K45

Additional Information

Keywords: Global optimization, dispersion, discrepancy, pseudorandom sequence, Chinese remainder theorem, denseness
Article copyright: © Copyright 1990 American Mathematical Society